File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Sums of fourier coefficients of CUSP forms

TitleSums of fourier coefficients of CUSP forms
Authors
Issue Date2011
PublisherOxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/
Citation
Quarterly Journal Of Mathematics, 2011, v. 62 n. 3, p. 687-716 How to Cite?
AbstractLet tφ(n) denote the nth normalized Fourier coefficient of a primitive holomorphic or Maass cusp form φ for the full modular group SL(2,ℤ). In this paper, we are concerned with the upper bound and omega results for the summatory function ∑n≤xt φ(nj) Asymptotic formulae for high power moments of tφ(n) are (conditionally) established. © 2010. Published by Oxford University Press. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/144542
ISSN
2015 Impact Factor: 0.853
2015 SCImago Journal Rankings: 1.289
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong Special Administrative Region, ChinaHKU 702308P
National Natural Science Foundation of China10701048
Shandong Province Natural Science FoundationZR2009AM007
IIFSDU
Funding Information:

The first author was supported by a grant (HKU 702308P) from the Research Grants Council of the Hong Kong Special Administrative Region, China. The second author was supported in part by the National Natural Science Foundation of China (Grant No. 10701048), Shandong Province Natural Science Foundation (Grant No. ZR2009AM007), and IIFSDU.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.contributor.authorLü, Gen_HK
dc.date.accessioned2012-02-03T06:13:16Z-
dc.date.available2012-02-03T06:13:16Z-
dc.date.issued2011en_HK
dc.identifier.citationQuarterly Journal Of Mathematics, 2011, v. 62 n. 3, p. 687-716en_HK
dc.identifier.issn0033-5606en_HK
dc.identifier.urihttp://hdl.handle.net/10722/144542-
dc.description.abstractLet tφ(n) denote the nth normalized Fourier coefficient of a primitive holomorphic or Maass cusp form φ for the full modular group SL(2,ℤ). In this paper, we are concerned with the upper bound and omega results for the summatory function ∑n≤xt φ(nj) Asymptotic formulae for high power moments of tφ(n) are (conditionally) established. © 2010. Published by Oxford University Press. All rights reserved.en_HK
dc.languageengen_US
dc.publisherOxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/en_HK
dc.relation.ispartofQuarterly Journal of Mathematicsen_HK
dc.titleSums of fourier coefficients of CUSP formsen_HK
dc.typeArticleen_HK
dc.identifier.emailLau, YK:yklau@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1093/qmath/haq012en_HK
dc.identifier.scopuseid_2-s2.0-79956282253en_HK
dc.identifier.hkuros198390en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79956282253&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume62en_HK
dc.identifier.issue3en_HK
dc.identifier.spage687en_HK
dc.identifier.epage716en_HK
dc.identifier.eissn1464-3847-
dc.identifier.isiWOS:000294123700010-
dc.publisher.placeUnited Kingdomen_HK
dc.relation.projectClosed Geodesics on the Modular Surface-
dc.identifier.scopusauthoridLau, YK=35724053400en_HK
dc.identifier.scopusauthoridLü, G=8571609600en_HK
dc.identifier.citeulike9707167-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats